# SDR CA980416021

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 6775300
- Condition: Broken
- Location: Lt Mlg
- Component: 6792632
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING, THE PILOT NOTED THAT THE LEFT GEAR DOWN LIGHT WOULD FLICKER OCCASIONALLY AND THE HYDRAULIC PUMP WOULD COME ON.  AIRCRAFT PUT ON JACKS AND INSPECTED.  THE TAB WAS FOUND BROKEN OFF THE LEFT GEAR DOWNLOCK SPRING ATTACHMENT BRACKET.  REPLACED.
